# SDR CA040913003

- Difficulty date: September 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 8,611 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 2710 · Aileron Control System
- Part: Block
- Part number: 07606331
- Condition: Worn
- Location: Aileron Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON SYSTEM CONTROL TUBE ASSEMBLY FORWARD SHAFT P/N 1260141-6/10 WAS WORN 25-30% DUE TO A FAILED CORRODED SUPPORT BEARING P/N 0760633-1. SOME NEEDLES FROM THE BEARING ASSEMBLY WERE MISSING.
